# SDR UHLA201504290351

- Difficulty date: April 29, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 33,461 hours, 28,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SKIN AT LT FRAME 75, BETWEEN STRINGERS 1L AND 2L WAS FOUND TO BE CRACKED. THE SKIN WAS REPAIRED IAW ETD2015-145-040536.
